Call 08048958023 59% Response Rate

Send Email

Antipyretic Medication

Our product range includes a wide range of flonida 5% fluorouracil cream, advil liqui gels ibuprofen, 200 mg, brufen ibuprofen 400mg tablet ip, mefmax-p mefenamic acid 500mg & paracetamol 325mg tablets, aspirin dispersible 300mg tablet and nurofen 200mg tablets.
Flonida 5% Fluorouracil Cream
  • Flonida 5% Fluorouracil Cream
  • Flonida 5% Fluorouracil Cream
  • Flonida 5% Fluorouracil Cream
  • Flonida 5% Fluorouracil Cream
  • Flonida 5% Fluorouracil Cream
  • Flonida 5% Fluorouracil Cream
  • Flonida 5% Fluorouracil Cream

Flonida 5% Fluorouracil Cream

Product Price: Rs 228 / TubeGet Best Price

Product Brochure

Product Details:
BrandFlonida
Usage/ApplicationClinical
ManufacturerMenarini
Shelf Life24 months
CompositionFluorouracil (5% w/w)
Country of OriginMade in India
Flonida 5% Cream is used in the treatment of certain skin problems, including cancer or conditions that could become cancerous if not treated. It may be used to treat other conditions, as determined by the doctor.

Flonida 5% Cream is for external use only. You should use it in the dose and duration as advised by your doctor. The affected area should be clean and dry before application of the ointment. You must wash your hands thoroughly before and after applying this medicine. This medicine should be used regularly to get the most benefit from it. Do not use more than you need as it will not clear your condition faster and some side effects may be increased. If your condition goes on for longer than 3-6 weeks or gets worse at any time, let your doctor know.

Some common side effects include skin irritation, redness or itching at the site of application. Please consult your doctor if these side effects persist for a longer duration. Avoid direct contact of the medicine with your eyes. In case of direct contact, wash your eyes with water and seek immediate medical attention.

It is not likely that other medicines you take by mouth or injection will affect the way this medicine works, but talk to your doctor before using it if you have recently used another cream for the treatment. This medicine is not advised to use if you are pregnant or breastfeeding. Ask your doctor if it is safe. It makes your skin more sensitive to sunlight, wear protective clothing or use an effective sunscreen.
Get Best QuoteRequest A Callback
Advil Liqui Gels Ibuprofen, 200 mg
  • Advil Liqui Gels Ibuprofen, 200 mg
  • Advil Liqui Gels Ibuprofen, 200 mg
  • Advil Liqui Gels Ibuprofen, 200 mg
  • Advil Liqui Gels Ibuprofen, 200 mg
  • Advil Liqui Gels Ibuprofen, 200 mg
  • Advil Liqui Gels Ibuprofen, 200 mg
  • Advil Liqui Gels Ibuprofen, 200 mg

Advil Liqui Gels Ibuprofen, 200 mg

Product Price: Rs 2,000 / BoxGet Best Price

Product Brochure

Product Details:
Strength200mg
BrandAdvil
Pack Size10*10 Tablets
Pack TypeBox
Drug CompositionIbuprofen 200mg
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non-PrescriptionNon-Prescription
Also GivesThird Party Manufacturing
Country of OriginMade in India
Ibuprofen is used to relieve pain from various conditions such as headache, dental pain, menstrual cramps, muscle aches, or arthritis. It is also used to reduce fever and to relieve minor aches and pain due to the common cold or flu.
Get Best QuoteRequest A Callback
Brufen Ibuprofen 400mg Tablet IP
  • Brufen Ibuprofen 400mg Tablet IP
  • Brufen Ibuprofen 400mg Tablet IP
  • Brufen Ibuprofen 400mg Tablet IP
  • Brufen Ibuprofen 400mg Tablet IP
  • Brufen Ibuprofen 400mg Tablet IP
  • Brufen Ibuprofen 400mg Tablet IP
  • Brufen Ibuprofen 400mg Tablet IP

Brufen Ibuprofen 400mg Tablet IP

Product Price: Rs 11.76 / StripeGet Best Price

Product Brochure

Product Details:
Strength200 mg
Pack Size1*15 Tablets
Pack TypeBox
FormTablet
Drug CompositionIbuprofen 200mg
Shelf Life24 Months
Country of OriginMade in India
It is a common painkiller used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches.
Get Best QuoteRequest A Callback
MEFMAX-P Mefenamic Acid 500mg & Paracetamol 325mg Tablets
  • MEFMAX-P Mefenamic Acid 500mg & Paracetamol 325mg Tablets
  • MEFMAX-P Mefenamic Acid 500mg & Paracetamol 325mg Tablets
  • MEFMAX-P Mefenamic Acid 500mg & Paracetamol 325mg Tablets
  • MEFMAX-P Mefenamic Acid 500mg & Paracetamol 325mg Tablets
  • MEFMAX-P Mefenamic Acid 500mg & Paracetamol 325mg Tablets
  • MEFMAX-P Mefenamic Acid 500mg & Paracetamol 325mg Tablets
  • MEFMAX-P Mefenamic Acid 500mg & Paracetamol 325mg Tablets

MEFMAX-P Mefenamic Acid 500mg & Paracetamol 325mg Tablets

Product Price: Rs 550 / BoxGet Best Price

Product Brochure

Product Details:
Pack Size10*10 Tablets
Pack TypeBox
Drug CompositionMefenamic Acid 500mg + Paracetamol 325mg
ManufacturerHILBERT HEALTHCARE
Shelf Life24 Months
Prescription/Non-PrescriptionPrescription
Also GivesPCD Pharma Franchise
Country of OriginMade In India
Mefmax-P Tablet is a combination of two medicines: Mefenamic Acid and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).
Get Best QuoteRequest A Callback
Aspirin Dispersible 300mg Tablet
  • Aspirin Dispersible 300mg Tablet
  • Aspirin Dispersible 300mg Tablet
  • Aspirin Dispersible 300mg Tablet
  • Aspirin Dispersible 300mg Tablet
  • Aspirin Dispersible 300mg Tablet
  • Aspirin Dispersible 300mg Tablet
  • Aspirin Dispersible 300mg Tablet

Aspirin Dispersible 300mg Tablet

Product Price: Rs 130 / BoxGet Best Price

Product Brochure

Product Details:
Strength300 mg
Pack Size10*10 Tablets
Pack TypeBox
ManufacturerStrava Healthcare private limited
Shelf Life24 Months
Usage/ApplicationTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also GivesThird Party Manufacturing
Country of OriginMade In India
Aspirin Dispersible 300mg Tablet is packed in blister 30 tablets. It is manufactured by Strava Healthcare private limited. This product is for Export and domestic market as well. 
  • We are open to export this product to Ghana, Nigeria, Kenya, Mali, Sierra Leone, Gambia, Liberia, Somalia, Angola, Sudan, Myanmar, Cambodia, Laos, Phillipines, South sudan countries in bulk supply. 
  • Aspirin Dispersible Tablets helps provide pain relief for a range conditions, such as body aches and pains, headaches, migranes, sore throats and period pains. A value brand tablet which dissolves in water, providing pain relief for conditions such as headache and migraine.
Get Best QuoteRequest A Callback
Nurofen 200mg Tablets
  • Nurofen 200mg Tablets
  • Nurofen 200mg Tablets
  • Nurofen 200mg Tablets
  • Nurofen 200mg Tablets
  • Nurofen 200mg Tablets
  • Nurofen 200mg Tablets
  • Nurofen 200mg Tablets

Nurofen 200mg Tablets

Product Price: Rs 75 / StripeGet Best Price

Product Brochure

Product Details:
Strength200mg
Packaging Size1*24 Tablets
BrandNurofen
Packaging TypeStrips
CompositionIbuprofen 200mg. Contains Sucrose.
Shelf Life18 Months
Country of OriginMade in India

Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.

  • Nurofen provides effective relief of pain and inflammation
  • Nurofen provides up to 8 hours* relief
  • Contains: Ibuprofen 200mg
  • Contains no gluten, wheat or lactose
  • Contains no preservatives
Get Best QuoteRequest A Callback
Wellpar Paracetamol Tablets 500 Mg
  • Wellpar Paracetamol Tablets 500 Mg
  • Wellpar Paracetamol Tablets 500 Mg
  • Wellpar Paracetamol Tablets 500 Mg
  • Wellpar Paracetamol Tablets 500 Mg
  • Wellpar Paracetamol Tablets 500 Mg
  • Wellpar Paracetamol Tablets 500 Mg
  • Wellpar Paracetamol Tablets 500 Mg

Wellpar Paracetamol Tablets 500 Mg

Product Price: Rs 350 / BoxGet Best Price

Product Brochure

Product Details:
Strength500 mg
Packaging Size10*10 Tablets
Packaging TypeBox
BrandWellpar-500
ManufacturerWellona Pharma
CompositionParacetamol 500mg
Prescription/Non-PrescriptionPrescription
Also GivesThird Party Manufacturing
  • Product Name : Paracetamol Tablets
  • Trade Name: Paracip, Crocin, Calpol, Tylenol, Panadol
  • Available Strength : 250 mg, 500 mg, 650 mg
  • Available Combination : Paracetamol + Dicyclomine tablet, Paracetamol + caffeine tablet, Paracetamol + domperidone tablet,
  • Packing : 10X10 Tablets/Box
  • Pack Insert/Leaflet : Yes
  • Therapeutic use : painkiller,NSAID,Analgesic,Antipyretic,Anti Inflammatory
  • Production Capacity : 15 million tablet/month
  • Get Best QuoteRequest A Callback
    Clofazimine 100mg Capsule
    • Clofazimine 100mg Capsule
    • Clofazimine 100mg Capsule
    • Clofazimine 100mg Capsule
    • Clofazimine 100mg Capsule
    • Clofazimine 100mg Capsule
    • Clofazimine 100mg Capsule
    • Clofazimine 100mg Capsule

    Clofazimine 100mg Capsule

    Product Price: Rs 300 / StripeGet Best Price

    Product Brochure

    Product Details:
    Strength100 mg
    Packaging Size10X10
    Packaging TypeBox
    BrandClofros 50
    Shelf Life24 Months
    Prescription/Non PrescriptionPrescription
    Country of OriginMade in India
    Clofazimine may cause orange-pink to brownish-black discoloration of the skin within a few weeks after you start using it. This skin discoloration may take several months or years to resolve even after completion of your treatment with Clofazimine. Such conditions may cause the patient to become depressed or the patient may develop suicidal thoughts. You must discuss with your doctor if you feel depressed or have any suicidal thoughts, during or after your treatment. This medicine may also cause your sweat, tears, saliva, urine, stools, and the whites of your eyes to turn red or brownish-black in color. Consult your doctor if you experience any such changes or if you have any other concerns regarding this.
    Get Best QuoteRequest A Callback
    Paracetamol Syrup, Prescription
    • Paracetamol Syrup, Prescription
    • Paracetamol Syrup, Prescription
    • Paracetamol Syrup, Prescription
    • Paracetamol Syrup, Prescription
    • Paracetamol Syrup, Prescription
    • Paracetamol Syrup, Prescription
    • Paracetamol Syrup, Prescription

    Paracetamol Syrup, Prescription

    Product Price: Rs 95.70 / BottleGet Best Price

    Product Brochure

    Product Details:
    Pack TypeBottle
    Drug CompositionParacetamol
    Shelf Life24 Months
    Usage/ApplicationsTreat Pain and Reduce Fever
    Prescription/Non-PrescriptionPrescription
    Also givesPCD Pharma Franchise
    Country of OriginMade in India

    Driven by vision to achieve significant growth in the industry, we are engaged in providing a wide range of Paracetamol Syrup.


    Benefits of Paracetamol syrup IP:

    Paracetamol is a centrally acting analgesic and antipyretic with minimal anti-inflammatory properties.It is a pain reliever Syrup.

    1. Reduce Fever:
    • Paracetamol Syrup is used to provide temporary relief from fever.
    1. Headache:
    • Paracetamol Syrup is used to relieve acute headaches including a migraine.
    1. Muscle Pain:
    • Paracetamol is used to relieve mild to moderate pain in the muscles.
    1. Arthritis:
    • Paracetamol has relatively little anti-inflammatory activity to relieve pain from osteoarthritis.
    1. Colds & flu:
    • Paracetamol is also used for reduce cold/fluaches and pains.
    Get Best QuoteRequest A Callback
    LGESIC-Ibuprofen Paracetamol IP Tablets
    • LGESIC-Ibuprofen Paracetamol IP Tablets
    • LGESIC-Ibuprofen Paracetamol IP Tablets
    • LGESIC-Ibuprofen Paracetamol IP Tablets
    • LGESIC-Ibuprofen Paracetamol IP Tablets
    • LGESIC-Ibuprofen Paracetamol IP Tablets
    • LGESIC-Ibuprofen Paracetamol IP Tablets
    • LGESIC-Ibuprofen Paracetamol IP Tablets

    LGESIC-Ibuprofen Paracetamol IP Tablets

    Product Price: Rs 120 / BoxGet Best Price

    Product Brochure

    Product Details:
    CompositionIbuprofen 200mg + Paracetamol 325mg
    BrandLGESIC
    ManufacturerLoco Healthcare Pvt. Ltd
    Strength525 mg
    Packaging Size10*10 Tablets
    Packaging TypeBox
    Shelf Life24 Months
    Prescription/Non-PrescriptionPrescription
    Also GivesThird Party Manufacturing
    Country of OriginMade in India
    Ibuprofen+Paracetamol is used for pain relief and fever. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis or painful menses. Ibuprofen + Paracetamol is a combination of two medicines: Ibuprofen and Paracetamol.
    Get Best QuoteRequest A Callback
    Saridon Headache Tablets
    • Saridon Headache Tablets
    • Saridon Headache Tablets
    • Saridon Headache Tablets
    • Saridon Headache Tablets
    • Saridon Headache Tablets
    • Saridon Headache Tablets
    • Saridon Headache Tablets

    Saridon Headache Tablets

    Product Price: Rs 40 / BoxGet Best Price

    Product Brochure

    Product Details:
    BrandSaridon
    ManufacturerPiramal Healthcare
    Pack Size1*10 Tablets
    Pack TypeBox
    Drug CompositionPropyphenazone 150 mg + Paracetamol 250 mg + Caffeine 50mg
    Shelf Life24 Months
    Usage/ApplicationTreat Pain and Reduce Fever
    Prescription/Non-PrescriptionNon-Prescription
    Also GivesThird Party Manufacturing
    Country of OriginMade In India
    Saridon tablets are used for severe headaches, backaches, toothaches, muscles and joints ache including arthritis, menstrual pain and e ar pain. The medication is also used for reducing symptoms that are associated with fever as this contain paracetamol which works as an antipyretic medicine.
    Get Best QuoteRequest A Callback
    650mg Dolo Paracetamol Tablets
    • 650mg Dolo Paracetamol Tablets
    • 650mg Dolo Paracetamol Tablets
    • 650mg Dolo Paracetamol Tablets
    • 650mg Dolo Paracetamol Tablets
    • 650mg Dolo Paracetamol Tablets
    • 650mg Dolo Paracetamol Tablets
    • 650mg Dolo Paracetamol Tablets

    650mg Dolo Paracetamol Tablets

    Product Price: Rs 450 / BoxGet Best Price

    Product Brochure

    Product Details:
    Strength650mg
    BrandDolo
    ManufacturerMicro Labs Limited
    Packaging TypeBox
    CompositionParacetamol 650mg
    Shelf Life36 Months
    Usage/ApplicationTreat Pain and Reduce Fever
    Prescription/Non-PrescriptionPrescription
    Country of OriginMade in India
    Dolo 650 is a brand name, and it has 650 MG of paracetamol is also called Acetaminophen. It comes under non-steroidal anti-inflammatory drugs (NSAIDs) drug class. Paracetamol has antipyretic and analgesic, which helps in decreasing fever and pain, and it has a minimal anti-inflammatory action.
    Get Best QuoteRequest A Callback
    Methyl Salicylate, 500Ml Bottle
    • Methyl Salicylate, 500Ml Bottle
    • Methyl Salicylate, 500Ml Bottle
    • Methyl Salicylate, 500Ml Bottle
    • Methyl Salicylate, 500Ml Bottle
    • Methyl Salicylate, 500Ml Bottle
    • Methyl Salicylate, 500Ml Bottle
    • Methyl Salicylate, 500Ml Bottle

    Methyl Salicylate, 500Ml Bottle

    Product Price: Rs 210 / LitreGet Best Price

    Product Brochure

    Product Details:
    Packaging500Ml Bottle
    CAS Number119-36-8
    Chemical FormulaC8H8O3
    Molecular weight152.15 g/mol
    Melting Point-9 DegreeC
    Boiling Point220 DegreeC
    Density1.17 g/cm3
    Country of OriginMade in India

    Catering to the demands of customers as prominent firm, we are engaged in offering Best Quality Chemical.

    Get Best QuoteRequest A Callback
    Dimethyl Sulfoxide Liquid
    • Dimethyl Sulfoxide Liquid
    • Dimethyl Sulfoxide Liquid
    • Dimethyl Sulfoxide Liquid
    • Dimethyl Sulfoxide Liquid
    • Dimethyl Sulfoxide Liquid
    • Dimethyl Sulfoxide Liquid
    • Dimethyl Sulfoxide Liquid

    Dimethyl Sulfoxide Liquid

    Product Price: Rs 350 / LitreGet Best Price

    Product Brochure

    Product Details:
    Purity99%
    CAS number67-68-5
    Chemical FormulaC2H6OS
    Molecular Weight78.13 g/mol
    Melting Point19 DegreeC
    Boiling Point189 DegreeC
    Density1.1 g/cm3
    Country of originMade in India
    We are one of the reliable organizations in this domain and are into presenting an extensive quality range of Dimethyl Sulfoxide.
    Get Best QuoteRequest A Callback
    Acetylsalicylic Acid Powder
    • Acetylsalicylic Acid Powder
    • Acetylsalicylic Acid Powder
    • Acetylsalicylic Acid Powder
    • Acetylsalicylic Acid Powder
    • Acetylsalicylic Acid Powder
    • Acetylsalicylic Acid Powder
    • Acetylsalicylic Acid Powder

    Acetylsalicylic Acid Powder

    Product Price: Rs 1,015 / KgGet Best Price

    Product Brochure

    Product Details:
    Packaging Details25kg Bag
    Purity99%
    FormPowder
    Usage/ApplicationLaboratory
    ColorWhite
    Physical statePowder
    Country of OriginMade in India
    We are engaged in offering Acetylsalicylic Acid Powder  to our clients. Our range of all products is widely appreciated by our clients.
    Get Best QuoteRequest A Callback
    Ishmol-Paracetamol Infusion IP
    • Ishmol-Paracetamol Infusion IP
    • Ishmol-Paracetamol Infusion IP
    • Ishmol-Paracetamol Infusion IP
    • Ishmol-Paracetamol Infusion IP
    • Ishmol-Paracetamol Infusion IP
    • Ishmol-Paracetamol Infusion IP
    • Ishmol-Paracetamol Infusion IP

    Ishmol-Paracetamol Infusion IP

    Product Price: Rs 425 / BottleGet Best Price

    Product Brochure

    Product Details:
    Strength1000 mg
    Pack Size100 ml
    Pack TypeBottle
    Drug CompositionParacetamol 1000mg
    BrandISHMOL-IV
    ManufacturerRegulus Pharmaceuticals
    Also GivesThird Party Manufacturing
    Country of OriginMade in India
    IV Infusion helps in relieving moderate pain and fever for the short-term, especially following surgery. Inform your doctor if you are also taking other medications containing paracetamol. Inform your doctor if you suffer from liver disease, severe kidney disease, or alcohol abuse.
    Get Best QuoteRequest A Callback
    Byflam Ibuprofen Paracetamol Suspension
    • Byflam Ibuprofen Paracetamol Suspension
    • Byflam Ibuprofen Paracetamol Suspension
    • Byflam Ibuprofen Paracetamol Suspension
    • Byflam Ibuprofen Paracetamol Suspension
    • Byflam Ibuprofen Paracetamol Suspension
    • Byflam Ibuprofen Paracetamol Suspension
    • Byflam Ibuprofen Paracetamol Suspension

    Byflam Ibuprofen Paracetamol Suspension

    Product Price: Rs 36.80 / BottleGet Best Price

    Product Brochure

    Product Details:
    Packaging Size60ml
    ManufacturerOm Biotec
    Strength262.5 mg
    Packaging TypeBottle
    CompositionIbuprofen 100mg + Paracetamol 162.5mg
    Shelf Life24 Months
    Usage/ApplicationTreat Pain and Reduce Fever
    Prescription/Non PrescriptionPrescription
    Also GivesPCD Pharma Franchise
    Country of OriginMade in India
    Byflam: Paracetamol and Ibuprofen both of which are widely used as pain killers. They work in different ways to reduce pain, swelling, and inflammation
    Get Best QuoteRequest A Callback
    Spacmol-MF-Paracetamol Mefenamic Acid Suspension
    • Spacmol-MF-Paracetamol Mefenamic Acid Suspension
    • Spacmol-MF-Paracetamol Mefenamic Acid Suspension
    • Spacmol-MF-Paracetamol Mefenamic Acid Suspension
    • Spacmol-MF-Paracetamol Mefenamic Acid Suspension
    • Spacmol-MF-Paracetamol Mefenamic Acid Suspension
    • Spacmol-MF-Paracetamol Mefenamic Acid Suspension
    • Spacmol-MF-Paracetamol Mefenamic Acid Suspension

    Spacmol-MF-Paracetamol Mefenamic Acid Suspension

    Product Price: Rs 52 / BottleGet Best Price

    Product Brochure

    Product Details:
    Pack Size60 ml
    Pack TypeBottle
    Drug CompositionMefenamic Acid Paracetamol
    BrandSpacmol-MF
    Shelf Life24 Months
    Prescription/Non-PrescriptionNon-Prescription
    Also GivesThird Party Manufacturing
    Country of OriginMade In India
    MEFENAMIC ACID+PARACETAMOL is used to treat pain, inflammation, migraine headache, period pain, heavy bleeding during periods, muscle pain, tooth pain, joint pain, pain after surgery, ear pain, fever, flu, osteoarthritis, and rheumatoid arthritis.
    Get Best QuoteRequest A Callback
    Cromol-Paracetamol Injection 150 Mg Ml 2 Ml
    • Cromol-Paracetamol Injection 150 Mg Ml 2 Ml
    • Cromol-Paracetamol Injection 150 Mg Ml 2 Ml
    • Cromol-Paracetamol Injection 150 Mg Ml 2 Ml
    • Cromol-Paracetamol Injection 150 Mg Ml 2 Ml
    • Cromol-Paracetamol Injection 150 Mg Ml 2 Ml
    • Cromol-Paracetamol Injection 150 Mg Ml 2 Ml
    • Cromol-Paracetamol Injection 150 Mg Ml 2 Ml

    Cromol-Paracetamol Injection 150 Mg Ml 2 Ml

    Product Price: Rs 15 / PieceGet Best Price

    Product Brochure

    Product Details:
    Strength150mg
    Pack Size2 ml
    Pack TypeAmpoule
    Drug CompositionParacetamol 150mg
    BrandCromol
    Shelf Life24 Months
    Prescription/Non-PrescriptionPrescription
    Also GivesPCD Pharma Franchise
    Country of OriginMade in India
    Paracetamol 150 MG Injection is used as first-line therapy for the treatment of fever and pain according to the international guidelines and recommendations. It provides fast and effective relief from moderate to severe pain associated with/without fever.
    Get Best QuoteRequest A Callback
    Ridtemp Paracetamol Oral Suspension IP
    • Ridtemp Paracetamol Oral Suspension IP
    • Ridtemp Paracetamol Oral Suspension IP
    • Ridtemp Paracetamol Oral Suspension IP
    • Ridtemp Paracetamol Oral Suspension IP
    • Ridtemp Paracetamol Oral Suspension IP
    • Ridtemp Paracetamol Oral Suspension IP
    • Ridtemp Paracetamol Oral Suspension IP

    Ridtemp Paracetamol Oral Suspension IP

    Product Price: Rs 22 / BottleGet Best Price

    Product Brochure

    Product Details:
    Strength125 mg
    Pack Size60 ml
    Drug CompositionParacetamol Oral Suspension
    BrandRidtemp
    Shelf Life24 Months
    Also givesThird Party Manufacturing
    Country of OriginMade in India
    We are the leading Manufacturers and supplier of RIDTEMP-125 Suspension (Paracetamol 125 mg Suspension ) a qualititive product at very competitive prices to our valuable clients.
    Get Best QuoteRequest A Callback

    EXPLORE MORE CATEGORIES

    Contact Us
     
    Thank youYour Enquiry has been sent successfully.
    © Premier Medical Agency. All Rights Reserved (Terms of Use)Developed and managed by IndiaMART InterMESH Ltd.